MAUDE Adverse Event Report: CAREFUSION ALARIS® PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS® PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 10012144
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: 250ml baxter infusion bag (lot y269589 exp oct19) of norepinephrine bitartrate in 5% dextrose injection usp.The affected product has been received and the evaluation is pending.A follow up report will be submitted once the evaluation is completed.
 
Event or Problem Description
The customer reported that a new bag of norepinephrine was started at 0930.One hour later the bag was empty with fluid on the floor directly under the iv pole.The leak was noted at the upper blue fitment and silicone segment junction.The patient¿s vital signs were stable, and no patient harm was reported.
 
Additional Manufacturer Narrative
Patient was pediatric.The customer¿s report that the tubing set leaked was confirmed.Visual inspection observed that the silicone segment had a 0.0278 inch tear near the upper fitment.Visual examination under magnification noted no crush marks to the upper blue fitment.Functional and pressure testing was performed; a leak was coming out from the silicone tubing near the upper fitment.The cause of the leak was a tear in the silicone segment.The root cause of the tear was not identified.
 
Event or Problem Description
The customer reported that a new bag of norepinephrine was started at 0930 in the picu.One hour later the bag was empty with fluid on the floor directly under the iv pole.The leak was noted at the upper blue fitment and silicone segment junction.The patient¿s vital signs were stable, and no patient harm was reported.

Brand Name
ALARIS® PUMP MODULE ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key7846798
Report Number9616066-2018-01482
Device Sequence Number13820215
Product Code FPA
UDI-Device Identifier07613203021159
UDI-Public7613203021159
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10012144
Device Catalogue Number10012144
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/28/2018
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/05/2018
Supplement Report FDA Received Date01/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8100, 8015, THERAPY DATE: UNK.